Have you noticed how many young girls who have become so unwell following Gardasil report the worsening of their symptoms after the second shot.
This research by Pompilio Martinez, MD from the School of Medicine, National University of Colombia explains why.
Pompilio Martinez describes the neurological symptoms of 62 girls who were vaccinated against the human papilloma virus (HPV). The quadrivalent HPV vaccine Gardasil was given to 61 Colombian girls and and the bivalent Cervarix was administered to one Mexican girl.
Martinez’s survey reveals an overall pattern of peripheral nervous system damage as demonstrated by complaints of inflammatory and neuropathic pain syndromes in the head, back, chest, arms and legs. There were also sensory and motor syndromes with upper and lower limb numbness and tingling (paraesthesia), muscle weakness and difficulty walking (paresis) accompanied by tremors, muscle spasms and twitches (abnormal movements).
It was found that most of these debilitating symptoms developed after the second shot of the HPV vaccine which corresponds to the greater antibody titres that occurs after booster vaccines. Dr Martinez explains the common process of adding an aluminium adjuvant to the vaccine in order to strengthen the immune response and subsequent antibody production.
However as a result a serious problem can occur if antibodies attack other tissues in the body inducing a process called ‘molecular mimicry’. These are called ‘cross-reacting’ antibodies or auto-antibodies and are capable of inducing disease in the body.
Initial exposure to the vaccine or infection induces the production of immunoglobulin which increases over several weeks after vaccination. Then with a repeated dose of the vaccine body cells are reactivated causing very high antibody concentration. Importantly these cross- reacting antibodies are reactivated also and minor damage can be worsened.
Some of these examples of molecular mimicry manifest as nerve demyelination and are experienced as muscle weakness, numbness and neuropathic pain. Some very unfortunate girls and boys develop respiratory muscle problems and require intubation and ventilation.
One of the striking findings of the survey was that symptoms developed after the second dose of the HPV vaccine. After the first dose only 15-30% of girls had symptoms but 48-80% were symptomatic after second dose. Symptom onset and disease severity increase with doses because of increased antibody titres.
This is what we are seeing in the girls who have become unwell after 2 or 3 doses of Gardasil. Frequently their stories are of worsening disease after the second dose of Gardasil.
In my book Gardasil: Fast-Tracked and Flawed I wrote about Australian woman Kristin Clulow and her battle with ill health following Gardasil. In May 2008, the 26-year-old Australian woman received the first dose of Gardasil, one of the human papilloma virus (HPV) vaccines on the market. Two weeks later, the fit young woman fell and broke her left foot and although perplexed at the ease at which she had incurred her fracture, she didn’t think the two events were connected. In August 2008, she dutifully turned up at her doctor’s office for her second shot of Gardasil. But shortly after this injection, Kristin’s health began to unravel. It started with a temporary loss of vision and mobility problems that made it impossible for her to run, jump, dance or wear her beloved heels. Then her handwriting failed her: “Handwriting just doesn’t suddenly go,” she cried. Worse was to come when Kristin’s speech became slurred: “They thought I’d had a stroke.” Kristin’s story is all too common with adverse effects following the HPV vaccines now well over 80,000 according to the World Health Organisation’s database.
Interpretation of the study
We can infer that auto-antibody concentration paralleled symptoms suffered by girls who became sick by Gardasil. That is, antibodies elicited by the first dose caused symptoms in a few girls; while greater antibody concentrations with a second dose would cause a greater number of them to fall sick. Although we have no lab evidence of antibodies changing in this fashion we don’t need it, since it’s a very well-established scientific fact that serum antibody titres change with vaccine doses
In the study it was found that when the girls were re-exposed to vaccine antigens the auto-antibodies rose and relapse occurred. When the auto-antibodies were removed then there was clinical improvement. Partial remission has been achieved with antibody removal therapies such as IVIg ( a solution of human plasma proteins and plasmapheresis (a process that filters the blood and removes harmful antibodies).
After two doses of Gardasil, Valentina developed flaccid paralysis in at least five muscle groups in her body. The young Colombian woman could not breathe and was intubated and ventilated and given plasmapheresis ridding her blood of the autoantibodies that had caused her paralysis.
This procedure is used for treating many autoimmune diseases which are increasing rapidly. It is not a treatment that is undertaken lightly with risks of complications as well as costing thousands of dollars. This is why there has to be more independent research such as what has been elicited by Martinez in Colombia. It is vital that the public understand the risks of these vaccines that are being given to teenagers all over the world.
How can we let this happen? All over the world girls and boys are becoming very ill after being vaccinated against HPV said to causing cervical cancer. But there is no scientific proof that the vaccine has ever prevented a single case of the cancer. Cervical cancer is well detected by Pap smear programs. There is no need for these harmful vaccines.
Categories: Aluminium, books, gardasil, health, history, media, Media and health, media representation, politics, vaccination, vaccines
Tags: Colombia, gardasil, Motor and sensory clinical findings in girls vaccinated against the human papillomavirus from Carmen de Bolivar, Pompilio Martinez
The research you refer to as written by Dr Pompilio Martínez was NOT written by him but by someone who without authorization has taken his name and image in the blog (https://pompiliomartinez.wordpress.com/about/). The real Dr. Pompilio Martínez was in fact an eminent physician in Colombian history, but having died in 1937, most certainly did not carry out the research you transcribe. Whoever did carry out that research, if it was indeed done, should use his real name.